# SDR USAA920081429

- Difficulty date: July 27, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - SEAT TRACK CRACKED AT BS 727B RBL 48.  REPAIRED SEAT TRACK CRACKED AT BS 727B RBL 48 IAW B737 SRM 53-00-52 AND SOPM 20-42-01.  (S)
